# SDR YENA2021012000070

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 54,752 hours, 19,394 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Part time: 64,243 hours, 21,429 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1534, TPA-BDL.  DIVERTED TO MCO AFTER TAKEOFF GOT DIRTY SOCK SMELL, HEAVY IN REAR OF CABIN AND COCKPIT.  INCREASED DRASTICALLY IN DESCENT.  ECS CONTAMINATED DUE TO APU OIL LEAK.  ECS DECONTAMINATION PERFORMED, REF LP 3017123-1, AND PACK 1 PACK 2 OZONE FILTERS REPLACED REF LP 3017124, AFTER NO SMELL NOTED.  AIRCRAFT OK FOR SERVICE.  WORK PERFORMED PER AMM 21-00-00.
